# SDR SWAA960637

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND EMERGENCY EXIT LIGHTING WIRES BROKEN, 4 WHITE LIGHTS INOP AT ROW FWD OF OVERWING EXIT.  REPAIRED AND OP CHECKED PER BOEING M/M.
